Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 16, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 27, 2016, 1:53 PM CDT for 4 counties in Nebraska. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 1:53 PM CDT (18:53 UTC)
- Expired
- Apr 27, 2016, 2:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dodge County, NE, Douglas County, NE, Saunders County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 8 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 1:54 PM CDT | HAIL 0.88 | Cedar Bluffs, NE | |
| Apr 27, 2:00 PM CDT | FUNNEL CLOUD | 2 Sw Fremont, NE | |
| Apr 27, 2:10 PM CDT | FUNNEL CLOUD | 3 W Fremont, NE | STATE TROOPER OBSERVED A BRIEF FUNNEL CLOUD...BUT DISSIPATED QUICKLY. |
| Apr 27, 2:39 PM CDT | HAIL 1.25 | Nw Valley, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 6.9 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
081
WUUS53 KOAX 271853
SVROAX
NEC053-055-155-177-271930-
/O.NEW.KOAX.SV.W.0016.160427T1853Z-160427T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
153 PM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
NORTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 230 PM CDT
* AT 152 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
YUTAN...OR 20 MILES WEST OF OMAHA...MOVING NORTH AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
FREMONT...VALLEY...ARLINGTON...YUTAN...CEDAR BLUFFS...MEAD...INGLEWOOD...
LESHARA...FREMONT LAKES STATE RECREATION AREA...TWO RIVERS STATE
RECREATION AREA...CAMP CEDARS AND CAMP EAGLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 157.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 417 AND 432.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 100 AND 117.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 456 AND 463.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4119 9633 4118 9632 4114 9632 4112 9644
4148 9672 4151 9637 4119 9630
TIME...MOT...LOC 1852Z 166DEG 30KT 4118 9640
HAIL...1.00IN
WIND...<50MPH
$$
MILLER4 follow-up statements
758
WWUS53 KOAX 271901
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
201 PM CDT WED APR 27 2016
NEC053-055-155-177-271930-
/O.CON.KOAX.SV.W.0016.000000T0000Z-160427T1930Z/
DOUGLAS NE-DODGE NE-WASHINGTON NE-SAUNDERS NE-
201 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR WESTERN DOUGLAS...SOUTHEASTERN DODGE...SOUTHWESTERN WASHINGTON
AND NORTHEASTERN SAUNDERS COUNTIES...
AT 200 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER YUTAN...OR 21
MILES WEST OF OMAHA...MOVING NORTH AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
FREMONT...VALLEY...ARLINGTON...YUTAN...CEDAR BLUFFS...MEAD...INGLEWOOD...
LESHARA...FREMONT LAKES STATE RECREATION AREA...TWO RIVERS STATE
RECREATION AREA...CAMP CEDARS AND CAMP EAGLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 157.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 417 AND 432.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 104 AND 117.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 456 AND 463.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4119 9633 4118 9632 4116 9633 4116 9643
4148 9672 4151 9637 4119 9630
TIME...MOT...LOC 1900Z 165DEG 29KT 4125 9642
HAIL...1.00IN
WIND...<50MPH
$$
MILLER640
WWUS53 KOAX 271910
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
210 PM CDT WED APR 27 2016
NEC053-055-155-177-271930-
/O.CON.KOAX.SV.W.0016.000000T0000Z-160427T1930Z/
DOUGLAS NE-DODGE NE-WASHINGTON NE-SAUNDERS NE-
210 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR WESTERN DOUGLAS...SOUTHEASTERN DODGE...SOUTHWESTERN WASHINGTON
AND NORTHEASTERN SAUNDERS COUNTIES...
AT 209 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF CEDAR BLUFFS TO YUTAN...MOVING NORTH
AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
FREMONT...VALLEY...ARLINGTON...YUTAN...CEDAR BLUFFS...MEAD...INGLEWOOD...
LESHARA...FREMONT LAKES STATE RECREATION AREA...TWO RIVERS STATE
RECREATION AREA...CAMP CEDARS AND CAMP EAGLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 157.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 417 AND 432.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 104 AND 117.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 456 AND 463.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4119 9633 4118 9632 4116 9633 4116 9643
4148 9672 4151 9637 4119 9630
TIME...MOT...LOC 1909Z 160DEG 25KT 4147 9663 4124 9639
HAIL...1.00IN
WIND...<50MPH
$$
MILLER225
WWUS53 KOAX 271916
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
216 PM CDT WED APR 27 2016
NEC053-055-155-177-271930-
/O.CON.KOAX.SV.W.0016.000000T0000Z-160427T1930Z/
DOUGLAS NE-DODGE NE-WASHINGTON NE-SAUNDERS NE-
216 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR WESTERN DOUGLAS...SOUTHEASTERN DODGE...SOUTHWESTERN WASHINGTON
AND NORTHEASTERN SAUNDERS COUNTIES...
AT 215 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF NORTH BEND TO NEAR
YUTAN...MOVING NORTH AT 35 MPH. THESE STORMS HAVE TEMPORARILY
WEAKENED BUT MAY STRENGTHEN AGAIN. THERE WERE ALSO SOME REPORTS OF
BRIEF FUNNEL CLOUDS WEST OF FREMONT.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
FREMONT...VALLEY...ARLINGTON...YUTAN...CEDAR BLUFFS...MEAD...INGLEWOOD...
LESHARA...FREMONT LAKES STATE RECREATION AREA...TWO RIVERS STATE
RECREATION AREA...CAMP CEDARS AND CAMP EAGLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 157.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 417 AND 432.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 104 AND 117.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 456 AND 463.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4119 9633 4118 9632 4116 9633 4116 9643
4148 9672 4151 9637 4119 9630
TIME...MOT...LOC 1915Z 166DEG 30KT 4151 9664 4128 9640
HAIL...1.00IN
WIND...<50MPH
$$
MILLER826
WWUS53 KOAX 271927
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
227 PM CDT WED APR 27 2016
NEC053-055-155-177-271936-
/O.EXP.KOAX.SV.W.0016.000000T0000Z-160427T1930Z/
DOUGLAS NE-DODGE NE-WASHINGTON NE-SAUNDERS NE-
227 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DOUGLAS...SOUTHEASTERN
DODGE...SOUTHWESTERN WASHINGTON AND NORTHEASTERN SAUNDERS COUNTIES
WILL EXPIRE AT 230 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4119 9633 4118 9632 4116 9633 4116 9643
4148 9672 4151 9637 4119 9630
TIME...MOT...LOC 1925Z 166DEG 30KT 4151 9664 4128 9640
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 1:52 PM CDT, 1 minute earlier.
Area forecast discussion, Apr 27, 1:52 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 152 PM CDT WED APR 27 2016 .UPDATE... ISSUED AT 144 PM CDT WED APR 27 2016 SURFACE LOW REMAINS PARKED IN THE PLATTE RIVER VALLEY WEST SOUTHWEST OF COLUMBUS AT 18Z. SUBJECTIVE SURFACE ANALYSIS COMBINED WITH BOUNDARIES NOTED ON KOAX RADAR SHOW THE OCCLUSION POINT WAS BETWEEN LINCOLN AND WAHOO. CONVECTION HAS BEGUN TO DEVELOP ALONG THE VARIOUS BOUNDARIES. CONVECTION ALLOWING MODELS OF HRRR... EXPERIMENTAL HRRR AS NSSL 4KM SUGGEST MINI SUPER CELL STORMS WILL DEVELOP FROM NEAR FREMONT EAST SOUTHEAST ALONG THE WARM FRONT. THESE WOULD BE LOW TOPPED STORMS. OF SOME CONCERN IS THE TRIPLE POINT WHERE SOME ROTATION MAY BE DEVELOPING JUST SOUTH OF OUR OFFICE. SURFACE BASED CAPE IS 1000-1500 J/KG IN THE WARM SECTOR. 0-3KM CAPE IS 100-125 J/KG...WITH STEEP LOW LEVEL LAPSE RATES. WE COORDINATED WITH SPC EARLIER IN THE DAY TO PULL THE SLIGHT RISK OF SEVERE STORMS FURTHER WEST...AND ALSO BRING 2 PERCENT TORNADO PROBABILITIES INTO THE REGION. THERE IS A SMALL WINDOW OF STORMS OF ABOUT 1-2 HOURS AT ANY GIVEN LOCATION AS THESE STORMS SHIFT NORTH. FREEZING LEVEL IS LOW...AROUND 8000 FEET. THUS 50DBZ HEIGHTS WOULD BE QUITE LOW FOR HAIL...WHICH COULD BE 1 TO 1.5 INCHES. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 307 AM CDT WED APR 27 2016 NEGATIVELY TILTED AND ELONGATE UPPER TROUGH AXIS CURRENTLY EXTENDS FROM SOUTHEASTERN MONTANA INTO NORTHEAST COLORADO TO THE BASE IN THE OKLAHOMA PANHANDLE/SOUTHWESTERN KANSAS. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE TO SPIRAL AROUND THE SYSTEM THIS MORNING WITH THE SFC LOW AT 08Z LOCATED OVER NORTH CENTRAL KANSAS. AS THE SURFACE LOW MOVES NORTHEAST INTO SOUTHEAST NEBRASKA TODAY...THE COLD CLOSED UPPER LOW WILL TIGHTEN UP AND SHIFT NORTHEAST...SLIGHTLY BEHIND THE SFC LOW. INGREDIENTS SEEM TO BE COMING TOGETHER FOR WHAT COULD BE A CLASSIC MINI-SUPERCELL EVENT. THE TRIPLE POINT BY 18-21Z IS FORECAST TO EXTEND FROM EAST CENTRAL NEBRASKA INTO SOUTHWEST IOWA. LATEST CAM'S SHOW DEVELOPMENT GENERALLY ALONG AND EAST OF THE MISSOURI RIVER BY MID/LATE AFTERNOON AND QUICKLY SPREAD THIS ACTIVITY NORTHEAST AS BOTH THE UPPER LOW AND SFC LOW MOVE INTO E/NE EVENING. COOLER AIR...WITH EVEN A FEW HINTS OF 0C 850MB TEMPS...WRAP INTO THIS LOW TONIGHT WITH DEFORMATION BAND SETTING UP ACROSS NORTHEAST NEBRASKA. WILL BE A CHILLY WET NIGHT ACROSS MUCH OF OUR NORTHERN COUNTIES. UPPER LOW EXITS EAST OF THE CWA THURSDAY AFTERNOON ENDING ANY REMAINING PCPN CHANCES OVER OUR NORTHERN COUNTIES. COLD AIR ADVECTION CONTINUES TO SETTLE SOUTH AS SFC HIGH PRESSURE OVER THE NORTHERN PLAINS DROPS INTO THE AREA. THURSDAY NIGHT/FRIDAY MORNING LOWS COULD BOTTOM OUT IN THE UPPER 30S IN OUR NORTH TO LOWER 40S IN OUR SOUTH. WEAK UPPER RIDGING WILL BUILD OVERHEAD FRIDAY AHEAD OF THE NEXT LARGE UPPER TROUGH WHICH WILL BE ROUNDING THE FOUR CORNERS REGION AT THAT TIME. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 307 AM CDT WED APR 27 2016 PCPN CHANCES INCREASE FROM SOUTHWEST TO NORTHEAST FRIDAY EVENING AS LARGE SCALE FORCING INCREASES WITH APPROACH OF UPPER LOW. ISENTROPIC UPGLIDE ALSO WILL BE INCREASING IN WAA ZONE ACROSS OUR SOUTHEASTERN COUNTIES. PCPN CHANCES CONTINUE THROUGH SATURDAY AND MUCH OF SUNDAY AS THE UPPER LOW SLOWLY SHIFTS EAST OF THE AREA BY SUNDAY NIGHT. DRIER CONDITIONS ARE FINALLY ON THE HORIZON FOR MID TO LATE NEXT WEEK. && .AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z THURSDAY) ISSUED AT 144 PM CDT WED APR 27 2016 BELIEVE THUNDERSTORMS COULD AFFECT KOMA/KOFK FROM 19-21Z AS A FRONTAL BOUNDARY CONTINUES TO ARC NORTHWARD. OTHERWISE...IT'S MOSTLY MVFR INITIALLY...BUT PROBABLY BECOMING IFR THROUGH THE NIGHT. ALSO A COMPLICATED WIND FORECAST AS SURFACE LOW PRESSURE MOVES THROUGH THE REGION. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && UPDATE...DEWALD SHORT TERM...KERN LONG TERM...KERN AVIATION...DEWALD
Hazardous weather outlook, Apr 27, 11:49 AM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1149 AM CDT WED APR 27 2016 NEZ011-012-015>018-030>032-042-065-078-088-089-280700- KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- PLATTE-SEWARD-SALINE-JEFFERSON-GAGE- 1149 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS COULD OCCUR THIS AFTERNOON...BUT IN GENERAL SEVERE STORMS ARE NOT EXPECTED IN THIS AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR ISOLATED THUNDERSTORMS RETURN FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED THIS AFTERNOON THROUGH TONIGHT. IAZ043-055-056-069-079-080-090-091-NEZ033-034-043>045-050>053- 066>068-090>093-280700- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS- SARPY-LANCASTER-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1149 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WARM FRONT THAT EXTENDS FROM NEAR COLUMBUS NEBRASKA EAST SOUTHEAST TO NEAR SHENANDOAH IOWA. STORMS COULD BECOME SEVERE THIS AFTERNOON WITH ONE TO ONE AND ONE HALF INCH HAIL POSSIBLE...ESPECIALLY FROM FREMONT EAST SOUTHEASTWARD IN INTO SOUTHWEST IOWA JUST NORTH OF THE FRONTAL BOUNDARY. THERE IS ALSO ALSO A VERY SMALL RISK FOR AN ISOLATED TORNADO AND DAMAGING WINDS. STORMS ARE FORECAST TO INITIALLY DEVELOP 1 TO 2 PM...AND COULD LINGER THROUGH 5 TO 7 PM AS THEY SHIFT NORTHWARD. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR ISOLATED THUNDERSTORMS RETURN FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF THE AREA THIS AFTERNOON AND EVENING. DEWALD
In the hours before
Local storm report, Apr 27, 10:44 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1044 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 6 NE FALLS CITY 40.13N 95.52W
04/27/2016 M2.13 INCH RICHARDSON NE COCORAHS
24 HOUR RAINFALL
&&
J-E.KLISHLocal storm report, Apr 27, 12:12 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1212 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 3 W OAKLAND 41.31N 95.45W
04/27/2016 M1.30 INCH POTTAWATTAMIE IA PUBLIC
24 HOUR RAINFALL
&&
J-E.KLISHSpecial weather statement, Apr 27, 1:50 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 150 PM CDT WED APR 27 2016 NEZ044-045-051>053-271915- DODGE NE-DOUGLAS NE-WASHINGTON NE-SAUNDERS NE-SARPY NE- 150 PM CDT WED APR 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...SOUTHERN DODGE...SOUTHWESTERN WASHINGTON...EASTERN SAUNDERS AND NORTHWESTERN SARPY COUNTIES UNTIL 215 PM CDT... AT 149 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF YUTAN...OR 21 MILES WEST OF OMAHA...MOVING NORTH AT 35 MPH. OTHER STORMS WERE DEVELOPING WEST OF FREMONT NEAR THE PLATTE RIVER ALSO MOVING NORTH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... FREMONT...WAHOO...VALLEY...ARLINGTON...YUTAN...CEDAR BLUFFS...MEAD... NICKERSON...INGLEWOOD...ITHACA...MEMPHIS...LESHARA...COLON...FREMONT LAKES STATE RECREATION AREA...TWO RIVERS STATE RECREATION AREA...CAMP EAGLE... MEMPHIS STATE RECREATION AREA AND CAMP CEDARS. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 157. HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 414 AND 432. HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 97 AND 123. HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 452 AND 466. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4110 9625 4105 9648 4152 9680 4162 9640 TIME...MOT...LOC 1849Z 165DEG 29KT 4115 9640 MILLER
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:16 PM CDT | Special Weather Statement | OAX | Saunders | 29 min |
| Apr 26, 9:54 PM CDT | Special Weather Statement | OAX | Seward | 36 min |
| Apr 26, 10:30 PM CDT | Special Weather Statement | OAX | Seward | 30 min |
| Apr 27, 9:30 AM CDT | River Flood Warning | OAX | Saunders | 40 hr |
| Apr 27, 9:51 AM CDT | River Flood Warning | OAX | Nemaha | 12 days |
| Apr 27, 9:51 AM CDT | River Flood Warning | OAX | Richardson | 11 days |
| Apr 27, 1:50 PM CDT | Special Weather Statement | OAX | Saunders | 25 min |
| Apr 27, 2:04 PM CDT | Special Weather Statement | OAX | Dodge | 26 min |
| Apr 27, 2:14 PM CDT | Special Weather Statement | OAX | Sarpy | 31 min |
| Apr 27, 2:40 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 50 min |
| Apr 27, 2:56 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 49 min |
| Apr 27, 3:14 PM CDT | Special Weather Statement | OAX | Douglas | 46 min |
| Apr 27, 3:27 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Washington | 33 min |
| Apr 27, 3:37 PM CDT | Tornado Warning | OAX | Douglas | 23 min |
| Apr 27, 3:48 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 27 min |
| Apr 27, 4:18 PM CDT | Special Weather Statement | OAX | Sarpy | 42 min |
| Apr 27, 4:42 PM CDT | Special Weather Statement | OAX | Douglas | 33 min |
| Apr 27, 5:01 PM CDT | Areal Flood Warning | OAX | Dodge, Douglas, Sarpy, Washington | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.